# SDR FDEA201004291390

- Difficulty date: April 29, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15207920213
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 377- 440 LBL- 24 SEAT TRACK REQUIRES CHANGE IAW CUSTOMER REQUEST. REMOVED SEAT TRACK STA 377 TO 440 LBL 24, IAW SRM 51-40-02.  RECEIVED NEW SEAT TRACK P/N BAC 1520-792.  SCALOPED NEW SEAT TRACK ON TRAVLER NR T10/830213.   LOCATED & DRILLED IAW SRM 51-40-02.  TREATED & PRIMED IAW SRM 51-20-0 AND INSTALLED NEW SEAT TRACK STA 377 TO 440 LBL 24, IAW SRM 51-40-02.  MAJOR REPAIR.
